Titre : Exact boundary conditions for periodic waveguides containing a local perturbation
Année : 2006
Type : article (revue avec comité de lecture)
Auteurs : P. Joly, J.-R. Li, S. Fliss
Résumé : We consider the solution of the Helmholtz equation $-\Delta u({\bf x}) - n({\bf x})^2\omega^2 u({\bf x}) = f({\bf x})$, ${\bf x}=(x,y)$, in a domain $\Omega$ which is infinite in $x$ and bounded in $y$. We assume that $f({\bf x})$ is supported in $\Omega^0:={{\bf x}\in {\Omega} \; | a^-
Thèmes : Frontières artificielles
Guides d'ondes
Référence : Communications in Computational Physics - vol. 1(6) (pp 945-973 )